# SDR ACE0119021

- Difficulty date: January 19, 2002
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Engine: Pwa PT6A65B
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Part number: 3033260
- Condition: Cracked
- Location: P3 Air
- Part time: 35,125 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED THAT THE NR 2 ENGINE FLAMED OUT EN ROUTE.  ATTEMPTED RESTART WAS UNSUCCESSFUL.  THE ENGINE WAS SECURED AND ACCOMPLISHED UNEVENTFUL LANDING.  MAINTENANCE LOCATED A CRACKED P3 ENGINE CONTROL AIR LINE AND REPLACED SAME.  MAINTENANCE ALSO DETERMINED THAT AN ANGLE BRACKET (P/N MS9593485) AND LINE CLAMP HAD BEEN MISSING FROM THE ENGINE SINCE THE LAST ENGINE OVERHAUL.  THIS LINE CLAMP WOULD REDUCE VIBRATION AND FATIGUE AT THE POINT OF FAILURE OF THE LINE.  THE MISSING PARTS WERE REPLACED.
